advertisement
Question
Posted by: Khethi | 2008/07/03

Nur isterate

Hi all,

I've been on nur-isterate since October last year. What concerns me is every after the 4th week i get my periods (spotting and sometimes regular ones) until i receive my next injection. What would be cause of this and how do i combat it.

Thanks in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This happens in many women. It is due to the effect of the progesterone on the endometrium. You could have your next injection a bit earlier, or use Depo provera.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement